MAUDE Adverse Event Report: Arthrex, Inc. Implant System, SutureLoc; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. Implant System, SutureLoc; NON-DEGRADABLE FIXATN FASTENER
Model Number Implant System, SutureLoc
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device broke out post-operatively.The device was initially implanted on(b)(6)2026.The revision surgery was successfully performed on (b)(6)2026 with a new ar-4551.It is assumed that this occurred due to premature weight-bearing by the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Implant System, SutureLoc
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50671861
Report Number1220246-2026-04621
Device Sequence Number18685674
Product Code MBI
UDI-Device Identifier00888867425316
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K223284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberImplant System, SutureLoc
Device Catalogue NumberAR-4551
Device Lot Number15515411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown